# SDR CALA2024121601535

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N24516
- Make and model: Airbus A321-271NX
- Aircraft serial: 12068
- Aircraft time: 343 hours, 128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY PIN IN DOOR L1 SLIDE REGULATOR VALVE ASSY. REF AMM 25-62-44-000-012-A REMOVED SLIDE REGULATOR PIN AS REQED REFAMM-25-62-44-000-012.ACCOMPLISHED IDT REQUIREMENTS FOR DOOR 1 L SLIDE REGULATOR SAFETY PIN REMOVAL AND STOWED IN CORRECT LOCATION AS PER GMM 09-10-05.
